# SDR USAA2010020890295

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 31,725 hours, 11,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1147 PHL-SAN - EMERGENCY LIGHTS - EMERGENCY LIGHT WIRES AT 33L FOUND BROKEN OFF AT WALL CONNECTOR CONNECTION.  SPLICED NEW WIRE TO EMERGENCY LIGHT CONNECTOR.
